ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

January 2010 , Volume 13 , Issue 1

Select all articles

Export/Reference:

Theoretical assessment of avian influenza vaccine
Folashade B. Agusto and Abba B. Gumel
2010, 13(1): 1-25 doi: 10.3934/dcdsb.2010.13.1 +[Abstract](1076) +[PDF](357.0KB)
Singular control and impulse control: A common approach
Alain Bensoussan, John Liu and Jiguang Yuan
2010, 13(1): 27-57 doi: 10.3934/dcdsb.2010.13.27 +[Abstract](1059) +[PDF](312.2KB)
Decentralized optimal routing for packets flow on data networks
A. Cascone, Alessia Marigo, B. Piccoli and L. Rarità
2010, 13(1): 59-78 doi: 10.3934/dcdsb.2010.13.59 +[Abstract](875) +[PDF](625.3KB)
Singular convergence of nonlinear hyperbolic chemotaxis systems to Keller-Segel type models
Marco Di Francesco and Donatella Donatelli
2010, 13(1): 79-100 doi: 10.3934/dcdsb.2010.13.79 +[Abstract](884) +[PDF](305.8KB)
Numerical simulation and self-similar analysis of singular solutions of Prandtl equations
Qiaolin He
2010, 13(1): 101-116 doi: 10.3934/dcdsb.2010.13.101 +[Abstract](985) +[PDF](2502.3KB)
Topological stability of hyperbolic sets of flows under random perturbations
Qiuxia Liu and Peidong Liu
2010, 13(1): 117-127 doi: 10.3934/dcdsb.2010.13.117 +[Abstract](869) +[PDF](159.7KB)
Stability crossing boundaries of delay systems modeling immune dynamics in leukemia
Silviu-Iulian Niculescu, Peter S. Kim, Keqin Gu, Peter P. Lee and Doron Levy
2010, 13(1): 129-156 doi: 10.3934/dcdsb.2010.13.129 +[Abstract](1048) +[PDF](631.5KB)
Existence of traveling wave solutions for a nonlocal reaction-diffusion model of influenza a drift
Joaquin Riviera and Yi Li
2010, 13(1): 157-174 doi: 10.3934/dcdsb.2010.13.157 +[Abstract](1088) +[PDF](218.1KB)
Limit behavior of nonlinear stochastic wave equations with singular perturbation
Wei Wang and Yan Lv
2010, 13(1): 175-193 doi: 10.3934/dcdsb.2010.13.175 +[Abstract](968) +[PDF](268.3KB)
Influence of latent period and nonlinear incidence rate on the dynamics of SIRS epidemiological models
Yu Yang and Dongmei Xiao
2010, 13(1): 195-211 doi: 10.3934/dcdsb.2010.13.195 +[Abstract](1044) +[PDF](649.2KB)
Critical exponents and traveling wavefronts of a degenerate-singular parabolic equation in non-divergence form
Jingxue Yin and Chunhua Jin
2010, 13(1): 213-227 doi: 10.3934/dcdsb.2010.13.213 +[Abstract](969) +[PDF](189.2KB)
Infinite sum of the product of exponential and logarithmic functions, its analytic continuation, and application
Yuk L. Yung, Cameron Taketa, Ross Cheung and Run-Lie Shia
2010, 13(1): 229-248 doi: 10.3934/dcdsb.2010.13.229 +[Abstract](1225) +[PDF](1304.6KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]